Connect with others who understand.

sign up log in
About MyDepressionTeam
Real members of MyDepressionTeam have posted questions and answers that support our community guidelines, and should not be taken as medical advice. Looking for the latest medically reviewed content by doctors and experts? Visit our resource section.

Has Anyone Had Experience With An Anti-depressant That Doesn't Cause Excessive Sweating And That Doesn't Have The Sexual Side Effects?

Has Anyone Had Experience With An Anti-depressant That Doesn't Cause Excessive Sweating And That Doesn't Have The Sexual Side Effects?

A MyDepressionTeam Member said:

Sex life as in lost my mojo. Ive had sweats for 9yrs and then along came the menapause which makes it even worse, im like a human hot water bottle now lol x

posted almost 4 years ago
A MyDepressionTeam Member said:

I definitely had wth the sexual side to be honest it sucks

posted almost 4 years ago
A MyDepressionTeam Member said:

@A MyDepressionTeam Member me too! The sweats are worse at the moment cause I'm going through a low phase and my meds have been increased. I'm sick of changing my underwear lol lol

posted almost 4 years ago
A MyDepressionTeam Member said:

Whats a mojo? Still trying to recover mine. Sweats are more friendly in their recurrence! 😓

posted almost 4 years ago
A MyDepressionTeam Member said:

I wush there was an anti depressant that does stop sweating and give me my mojo back , its horrible to go threw that

posted almost 4 years ago
Browse more questions and answers
Continue with Facebook
Sign up with your email
Already a Member? Log in